| Model Number |
VICM513.2 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -10.0 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.The lens was intraoperatively implanted and removed due to the initial lens tear/break during injection/delivery into the eye.There was patient contact, but no patient injury.
Additional Manufacturer Narrative
Additional data: b5- the reporter indicated that the surgeon implanted and removed intraoperatively a 13.2mm vicm5 13.2 implantable collamer lens of diopter -10.0 into the patients left eye (os) on (b)(6) 2023.Reportedly the lens tore/broke during injection/delivery into the eye.There was patient contact but no patient injury.On (b)(6) 2023 a replacement lens of the same model/length lens was implanted and the problem was resolved.Status of the eye was reported as "perfect exam".The reporter indicated the cause of the event was user error and the device failed to perform as intended.Reportedly " insufficient viscous?".Claim# (b)(4).